Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 42, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 27, 2015, 3:22 AM CDT for Sharkey County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 3:22 AM CDT (08:22 UTC)
- Expired
- Jun 27, 2015, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 832 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
437
WGUS54 KJAN 270822
FFWJAN
MSC125-271115-
/O.NEW.KJAN.FF.W.0042.150627T0822Z-150627T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
322 AM CDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 615 AM CDT
* AT 321 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROLLING FORK AND CARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3285 9095 3286 9094 3292 9092 3294 9066
3291 9066 3284 9076 3282 9076 3281 9074
3282 9073 3281 9069 3280 9072 3277 9069
3275 9070 3276 9073 3274 9074 3275 9096
3282 9097
$$
DL2 follow-up statements
124
WGUS74 KJAN 270921
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT SAT JUN 27 2015
MSC125-271115-
/O.CON.KJAN.FF.W.0042.000000T0000Z-150627T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHARKEY MS-
421 AM CDT SAT JUN 27 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
CENTRAL SHARKEY COUNTY...
AT 419 AM CDT...DOPPLER RADAR INDICATED THREE TO FIVE INCHES OF RAIN
HAVE FALLEN ACROSS THE WARNED AREA. FLASH FLOODING IS LIKELY
ONGOING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROLLING FORK AND CARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3285 9095 3286 9094 3292 9092 3294 9066
3291 9066 3284 9076 3282 9076 3281 9074
3282 9073 3281 9069 3280 9072 3277 9069
3275 9070 3276 9073 3274 9074 3275 9096
3282 9097
$$
DL254
WGUS74 KJAN 271017
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT SAT JUN 27 2015
MSC125-271027-
/O.CAN.KJAN.FF.W.0042.000000T0000Z-150627T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHARKEY MS-
517 AM CDT SAT JUN 27 2015
...THE FLASH FLOOD WARNING FOR CENTRAL SHARKEY COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3285 9095 3286 9094 3292 9092 3294 9066
3291 9066 3284 9076 3282 9076 3281 9074
3282 9073 3281 9069 3280 9072 3277 9069
3275 9070 3276 9073 3274 9074 3275 9096
3282 9097
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 8:26 PM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, Jun 26, 8:26 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 826 PM CDT FRI JUN 26 2015 .UPDATE...MOST DIURNAL STORM ACTIVITY IS GONE SO HAVE UPDATED TO HAVE ONLY A SLIGHT CHANCE OF RAIN THIS EVENING. LATER TONIGHT ESPECIALLY NORTH OF INTERSTATE 20...ADDITIONAL SCATTERED STORMS WILL MOVE INTO THE FORECAST AREA FROM THE NORTH. CURRENTLY THE ACTIVITY OVER CENTRAL ARKANSAS APPEARS TO BE WEAKENING AND THE STORMS ARE WELL BEHIND AN OUTFLOW BOUNDARY. WILL CONTINUE WITH THE LIMITED RISK OF SEVERE STORMS IN THE GREENVILLE REGION IN THE HAZARDOUS WEATHER OUTLOOK...BUT IF WEAKENING TRENDS CONTINUE...WE MAY BE ABLE TO DROP THAT LATER THIS EVENING. NO ADDITIONAL CHANGES TO THE FORECAST ARE PLANNED. /SW/ && AVIATION...AFTERNOON STORM ACTIVITY HAS DISSIPATED THIS EVENING AROUND THE TAF SITES. ADDITIONAL STORMS ASSOCIATED WITH THE FRONT WILL MOVE SOUTHEAST INTO THE AREA TONIGHT AND SATURDAY CAUSING LOCAL CATEGORY RESTRICTIONS. THERE MAY ALSO BE SOME MVFR CIGS BETWEEN 09Z AND 15Z. /SW/ && .PREV DISCUSSION... /ISSUED 405 PM CDT FRI JUN 26 2015/ DISCUSSION...THERES A BIT MORE CONVECTION ONGOING THIS AFTERNOON THAN WE SAW YESTERDAY AFTERNOON ACROSS THE AREA. AS WAS EXPECTED PER THE MORNING LOCAL MICROBURST ANALYSIS...THIS ACTIVITY REMAINS SUBSEVERE BUT CAN BRING SOME VERY HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THIS ACTIVITY IS MOVING FROM WEST TO EAST. ALL OF THIS COMES AS AN UPPER TROUGH IS NOW LOCATED ACROSS THE REGION AND TEMPERATURES HAVE BEEN ABLE TO WARM INTO THE LOWER 90S. FURTHER NORTH...A COLD FRONT SITS ACROSS THE MID-MISSISSIPPI VALLEY REGION AND THIS IS POISED TO DROP SOUTH INTO OUR REGION LATER TONIGHT THROUGH TOMORROW. THIS WILL BRING SOME MORE SHOWERS AND STORMS TO THE REGION. THE NORTHERN PORTION...MAINLY THE DELTA...COULD SEE A FEW STRONG TO SEVERE STORMS AS IT ENTERS THE ARKLAMISS LATER THIS EVENING INTO THE LATTER PORTIONS OF TONIGHT AS THE FRONT DROPS SOUTH AND THERE REMAINS ENOUGH INSTABILITY AND LAPSE RATES IN THE AREA. HI-RES MODEL GUIDANCE SHOWS A FEW ROBUST CELLS DROPPING INTO OUR REGION BEFORE WEAKENING. WILL KEEP A LIMITED RISK FOR SOME LOCATIONS IN THE DELTA THROUGH THE EVENING AS THE FRONT MOVES IN. THE FRONT WILL CONTINUE TO TREK SOUTH THROUGH TONIGHT INTO SATURDAY. IT IS NOT OUT OF THE REALM OF POSSIBILITY FOR A STORM TO GET STRONG OR MAYBE SEVERE ACROSS THE SOUTHERN PORTIONS OF MY CWA AS THE FORCING INTERACTS WITH SOME DAYTIME HEATING. HOWEVER...SHEAR AND LAPSE RATES ARE RATHER POOR DOWN THERE FOR TOMORROW SO WILL NOT OUTLOOK ANYTHING AT THIS TIME. THE OTHER STORY WITH THIS FRONTAL PASSAGE IS THE COOLER AND DRIER AIR THAT WILL MOVE INTO THE REGION FOR SUNDAY. TEMPERATURES SHOULD DROP INTO THE 80S WITH DRIER DEWPOINTS INTO THE 60S AND EVEN SOME 50S GIVEN SUFFICIENT MIXING. SHOULD FEEL RATHER NICE FOR ANY OUTDOOR PLACES GIVEN THAT IT IS LATE JUNE. THE FRONT WILL CLEAR THE REGION BY SUNDAY AND CONDITIONS WILL CLEAR MAKING FOR A RATHER NICE DAY. PLEASANT CONDITIONS WILL CONTINUE INTO MONDAY THOUGH SOME CONVECTION SHOULD RETURN TO THE HIGHWAY 98/84 CORRIDOR DURING THE AFTERNOON. EVEN OVERNIGHT LOWS WILL BE NICE AND SOME LOCATIONS WILL DROP INTO THE 60S. /28/ LOW LEVEL FLOW WILL TURN BACK AROUND MONDAY AS A NEW JET STREAK/MID LEVEL WAVE SWINGS INTO THE MIDWEST ON TUESDAY. THE BEST MID/UPPER DYNAMICS ASSOCIATED WITH THIS FEATURE WILL STAY NORTH OF THE REGION, BUT THE AIRMASS WILL MOISTEN AND CONVECTION (ESPECIALLY DIURNAL) WILL BECOME MORE PERVASIVE TUESDAY INTO WEDNESDAY. THOUGH THE UPPER TROUGH IS EXPECTED TO GRADUALLY LOSE MAGNITUDE THROUGH THE END OF THE WEEK, MID LEVEL SHORTWAVES WILL CONTINUE TO PASS NEAR THE AREA, KEEPING CONTINUED RAIN CHANCES ESPECIALLY FARTHER NORTH. /DL/ .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 84 65 89 / 42 58 9 5 MERIDIAN 72 86 66 89 / 41 66 12 6 VICKSBURG 75 84 65 88 / 43 62 9 6 HATTIESBURG 74 88 68 90 / 19 68 44 12 NATCHEZ 73 85 67 86 / 21 67 41 3 GREENVILLE 74 85 65 88 / 62 40 7 4 GREENWOOD 74 83 65 86 / 60 43 7 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT FRI JUN 26 2015 ARZ074-075-MSZ018-019-025>028-034-272030- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON- 317 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF NORTH CENTRAL MISSISSIPPI AND NORTHWESTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS EVENING THERE IS A LIMITED RISK OF SEVERE THUNDERSTORMS THIS EVENING...MAINLY THROUGH MIDNIGHT...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ007>009-015-016-023>026-MSZ029>033-035>066-072>074-272030- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 317 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 26, 9:58 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
958 PM CDT FRI JUN 26 2015
ARZ074-075-MSZ018-019-025-034-270345-
ASHLEY AR-CHICOT AR-LEFLORE MS-WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
958 PM CDT FRI JUN 26 2015
...THUNDERSTORMS WILL AFFECT NORTHERN ASHLEY...NORTHERN
CHICOT...NORTHERN SUNFLOWER...BOLIVAR...NORTHWESTERN WASHINGTON AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 1100 PM CDT...
AT 954 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MONTICELLO TO NEAR
CLARKESDALE...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
PARCHMAN AROUND 1010 PM CDT.
LAKE VILLAGE AROUND 1030 PM CDT.
MINTER CITY AROUND 1035 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3399 9045 3381 9045 3381 9018 3374 9031
3370 9030 3369 9028 3372 9017 3312 9176
3339 9179 3339 9146 3356 9145 3352 9125
3360 9113 3369 9122 3367 9104 3377 9115
3379 9099 3382 9105 3399 9065
TIME...MOT...LOC 0254Z 316DEG 29KT 3400 9059 3361 9145
ECSpecial weather statement, Jun 27, 2:34 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 AM CDT SAT JUN 27 2015
MSZ040>042-270815-
YAZOO MS-ISSAQUENA MS-SHARKEY MS-
234 AM CDT SAT JUN 27 2015
...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL AFFECT
PORTIONS OF ISSAQUENA, SHARKEY, AND YAZOO COUNTIES THROUGH 315 AM...
AT 233 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF THUNDERSTORMS
PRODUCING LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING FROM NEAR
MIDWAY TO NEAR LAKE PROVIDENCE.
LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...ROLLING FORK...HOLLY BLUFF...MAYERSVILLE AND CARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3293 9116 3293 9113 3290 9115 3285 9112
3289 9107 3293 9106 3294 9066 3292 9065
3292 9045 3294 9045 3295 9017 3285 9017
3277 9116 3282 9116 3286 9113 3289 9115
3290 9117
TIME...MOT...LOC 0733Z 268DEG 45KT 3290 9024 3284 9111
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:04 PM CDT | Special Weather Statement | JAN | Grenada | 26 min |
| Jun 26, 9:07 PM CDT | Special Weather Statement | JAN | Bolivar | 38 min |
| Jun 26, 9:58 PM CDT | Special Weather Statement | JAN | Bolivar, Sunflower | 47 min |
| Jun 27, 2:34 AM CDT | Special Weather Statement | JAN | Sharkey | 41 min |
| Jun 27, 2:22 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 38 min |
| Jun 27, 2:25 PM CDT | Special Weather Statement | JAN | Lamar | 50 min |
| Jun 27, 2:37 PM CDT | Special Weather Statement | JAN | Marion | 38 min |
| Jun 27, 4:01 PM CDT | Special Weather Statement | JAN | Claiborne | 44 min |
| Jun 27, 6:32 PM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis | 43 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.